Alert archive / West Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 4, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Feb 6, 2025, 5:30 AM EST for Cabell County, West Virginia. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2025, 5:30 AM EST (10:30 UTC)
- Expired
- Feb 6, 2025, 8:30 AM EST
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Damage threat
- Catastrophic
- Flood severity
- None
County Cabell County, WV
The radar
The Charleston,WV radar (KRLX), 55 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 7:57 AM EST | FLASH FLOOD | Huntington, WV | Public report of flash flooding with some streets flooded. |
| Feb 6, 8:10 AM EST | FLASH FLOOD | Huntington, WV | WV Route 10 blocked due to flooding at the Cabell Huntington Hospital. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 147 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 434 m²/s²
- 0-3 km storm-relative helicity
- 778 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
910
WGUS51 KRLX 061030
FFWRLX
WVC011-061330-
/O.NEW.KRLX.FF.W.0004.250206T1030Z-250206T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
530 AM EST Thu Feb 6 2025
...FLASH FLOOD EMERGENCY FOR HUNTINGTON...
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Central Cabell County in central West Virginia...
* Until 830 AM EST.
* At 530 AM EST, emergency management reported numerous water
rescues were occurring in Huntington. Between 2 and 3 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is already occurring.
This is a FLASH FLOOD EMERGENCY for Huntington. This is a
PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Huntington, Chesapeake, Barboursville and Pea Ridge.
This includes Interstate 64 in West Virginia between mile markers 6
and 7...and between mile markers 15 and 17.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3844 8234 3845 8232 3848 8231 3853 8213
3847 8206 3839 8248 3841 8251 3844 8240
3843 8239
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
TRM1 follow-up statement
674
WGUS71 KRLX 061329
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
829 AM EST Thu Feb 6 2025
WVC011-061339-
/O.EXP.KRLX.FF.W.0004.000000T0000Z-250206T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cabell WV-
829 AM EST Thu Feb 6 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 830 AM EST THIS MORNING FOR
CENTRAL CABELL COUNTY...
The heaviest of the rain had ended. Flash flooding is no longer a
threat. Please continue to heed remaining road closures.
An areal flood warning remains in effect until early this afternoon
for lingering high water and larger creeks.
A Flood Watch remains in effect until 100 PM EST for portions of
northeast Kentucky, southeast Ohio, southwest Virginia, and West
Virginia.
&&
LAT...LON 3844 8234 3845 8232 3848 8231 3853 8213
3847 8206 3839 8248 3841 8251 3844 8240
3843 8239
$$
TRMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Feb 6, 3:23 AM EST, 2 hours 7 minutes earlier.
Area forecast discussion, Feb 6, 3:23 AM EST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
323 AM EST Thu Feb 6 2025
.SYNOPSIS...
Potent, moisture-laden low pressure systems will impact the
area through Thursday, this weekend, and early to mid next
week, each with heavy rain, and mixed wintry precipitation.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of 155 AM Thursday...
A very sharp temperature inversion was noted early this morning,
with SE Ohio and portions of northern WV hovering at or just below
freezing at the surface and an elevated warm layer, providing us
with a setup for continued freezing rain into the early morning
hours Thursday. Winter Weather Advisories are currently in place in
these areas to account for the ongoing risk of accumulating ice
(primarily on elevated surfaces) into early this morning before a
transition to all rain is expected over the next couple hours.
The Ice Storm Warning and adjacent Winter Weather Advisory also
continues across the NE WV mountains until early this morning where
southeasterly surface flow has trapped cold air against the
mountains and in the adjacent higher terrain. Ongoing warm air
advection should erode any risk for continued ice accumulation
likely by 12Z this morning. Regardless, ice accumulations will
likely result in hazardous travel, downed trees, and power outages
through the early morning hours.
Elsewhere, elevated instability in response to a plume of theta-e
advection has situated itself across western and southern portions
of the forecast area and has generated modest MLCAPE around 500-1000
J/kg, mid-level lapse rates across southwest portions of our
area remain rather modest at around 6-6.5 C/km as well. Warm air
advection will continue to infiltrate further into the area as
the warm frontal boundary pushes northeastward this morning,
with some surface based convection possible as well across far
southwestern portions of our area, supporting at least a risk
for damaging winds.
SPC has placed us under a MRGL risk for severe thunderstorms
overnight into early Thursday for this area with a primary threat of
damaging winds, with large hail and a non-zero tornado threat given
strong shear present and ESRH in excess of 200 m2/s2. Short term
CAMs show an increase in convective coverage expected over the next
couple of hours just to our west which will congeal some into a
broken ne-sw oriented line before traversing portions of our area
Thursday morning, with the best chance for strong storms here likely
being around or just after daybreak.
With these widespread showers/storms, heavy rain is also likely to
continue which could lead to flooding concerns overnight into early
afternoon Thursday, much of the area is highlighted by WPC for a
MRGL risk for excessive rainfall today. Over an inch of rain has
fallen across much of the western portions of our area where soils
are already saturated from previous rainfall and continued
precipitation overnight will only exacerbate the risk for flooding.
There is a Flood Watch in effect for much of our area until this
afternoon to account for this risk, with an additional inch or more
of rain expected on top of what has fallen.
Chances for precipitation will diminish from west to east by early
afternoon Thursday after the cold front pushes through the area.
Expecting dry conditions for most of the area Thursday night with
some patchy light rain/drizzle possible across the mountains.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 322 AM Thursday...
After a brief break for much of Friday, another potent low will move
into the area over the weekend, providing another soaking rain to
the area, and creating the potential for another round of hydro
issues. As with previous system, precipitation could start off as a
wintry mix across parts of the north, but is overall looking to be
relatively short lived, before changing over to rain area wide as
southerly flow increases. Low pressure will continue to move
northeast of the area on Saturday night into Sunday, with rain
continuing across the area. Frontal boundary associated with the low
will push east through the area early Sunday, with colder, or
perhaps even falling temperatures during the day Sunday, and a
change over to a brief period of wintry precipitation possible,
mainly across the higher terrain, before moisture exits the area.
Winds will be on the increase Saturday night into Sunday in the CAA
regime, which could lead to downed trees in the saturated
conditions.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 322 AM Thursday...
After another brief break across much of the area during the day
Sunday into Monday, before additional disturbances form across the
southern plains and, move northeast into the area, advecting high
moisture content air into the area. At this point, there is much
uncertainty regarding this period, but periods of wintry weather,
along with periods of all rain are looking to be possible, perhaps
even at least light accumulations are possible even across parts of
the lowlands at times, but it will be a constant battle between cold
overnight lows, and daytime highs above freezing. This will be
another period of heightened hydro concerns.
&&
.AVIATION /09Z THURSDAY THROUGH MONDAY/...
As of 1225 AM Thursday...
Rain with embedded thunderstorms and patchy areas of freezing
rain have overspread the entire area tonight. Most sites are at
least MVFR with our Ohio River sites, PKB and HTS down to LIFR
ceilings. Expecting at least everywhere to dip into MVFR/IFR
ceilings and visbys overnight tonight into the early morning
hours tomorrow.
Some breaks in the clouds will likely start to become apparent
late in the period where locations will likely drift in and out
of MVFR at times after the frontal passage. MVFR/IFR may persist
well into Thursday across the mountains at BKW and EKN.
LLWS will likely be present as well with strong southwest winds
at around 40kts at 2kft for the next few hours before winds
begin to mix down to the surface overnight into early Thursday.
There could also be instances of strong winds with some of the
thunderstorms overnight and early Thursday morning, which should
diminish before the afternoon Thursday.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing of IFR/LIFR ceilings/visibility
could differ from the forecast based on precipitation coverage
and intensity.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE THU 02/06/25
UTC 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19
EST 1HRLY 03 04 05 06 07 08 09 10 11 12 13 14
CRW CONSISTENCY H H H L L H H H H H H H
HTS CONSISTENCY M M H H H M H H M M H H
BKW CONSISTENCY M H H H H H H H M H H H
EKN CONSISTENCY H H M H M L H M H M H H
PKB CONSISTENCY M L M H H H H H H M H H
CKB CONSISTENCY H M M L M H H H H H M H
AFTER 06Z FRIDAY...
IFR conditions possible Saturday into Saturday night with heavy
precipitation.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 1 PM EST this afternoon for WVZ005>008-
013>020-024>034-039-040-515>526.
Winter Weather Advisory until 5 AM EST early this morning for
WVZ009>011-017-019-020.
Ice Storm Warning until 7 AM EST this morning for WVZ523-524.
Winter Weather Advisory until 7 AM EST this morning for WVZ526.
OH...Flood Watch until 1 PM EST this afternoon for OHZ086-087.
Winter Weather Advisory until 5 AM EST early this morning for
OHZ066-067-075-076-084-085.
KY...Flood Watch until 1 PM EST this afternoon for KYZ101>103-105.
VA...Flood Watch until 1 PM EST this afternoon for VAZ003-004.
&&
SYNOPSIS...28/SL
NEAR TERM...28
SHORT TERM...SL
LONG TERM...SL
AVIATION...28Hazardous weather outlook, Feb 6, 5:15 AM EST, 15 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 515 AM EST Thu Feb 6 2025 KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>008-013>020-024>034-039- 040-515>522-525-071015- Greenup-Carter-Boyd-Lawrence KY-Gallia-Lawrence OH-Dickenson- Buchanan-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam-Kanawha-Roane- Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Randolph- 515 AM EST Thu Feb 6 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Another soaking rain is expected this weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-071015- Perry-Morgan- 515 AM EST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A soaking rain is expected this weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ075-076-083>085-WVZ009>011-071015- Athens-Washington-Jackson OH-Vinton-Meigs-Wood-Pleasants-Tyler- 515 AM EST Thu Feb 6 2025 This Hazardous Weather Outlook is for portions of southeast Ohio and northern West Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A soaking rain is expected this weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ523-524-071015- Northwest Pocahontas-Southeast Pocahontas- 515 AM EST Thu Feb 6 2025 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Ice Storm Warning. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Another soaking rain is expected this weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ526-071015- Southeast Randolph- 515 AM EST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Another soaking rain is expected this weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. TRM
In the hours before
Local storm report, Feb 6, 4:03 AM EST, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
403 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 AM Flash Flood 1 E Raceland 38.54N 82.72W
02/06/2025 Greenup KY Public
Little Tunnel in Raceland is flooded, tunnel
was closed as a result of flooding.
&&Local storm report, Feb 6, 4:12 AM EST, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
412 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM Flash Flood Scott Depot 38.43N 81.90W
02/06/2025 Putnam WV 911 Call Center
Road impassable due to flooding on Scott
Ln/Joyce Rd.
&&Local storm report, Feb 6, 4:35 AM EST, 55 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
435 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 AM Flash Flood 1 ENE South Charleston 38.37N 81.68W
02/06/2025 Kanawha WV 911 Call Center
I 64 east is closed due to high water
between Charleston and South Charleston.
&&Special weather statement, Feb 6, 4:38 AM EST, 52 minutes before
Special Weather Statement
National Weather Service Charleston WV
438 AM EST Thu Feb 6 2025
WVZ005-013-024>026-034-515-061030-
Wyoming WV-Northwest Raleigh WV-Boone WV-Lincoln WV-Logan WV-
Mingo WV-Wayne WV-
438 AM EST Thu Feb 6 2025
...STRONG THUNDERSTORMS WILL IMPACT MINGO...SOUTHWESTERN LINCOLN...
NORTHWESTERN RALEIGH...NORTHWESTERN WYOMING...LOGAN...SOUTHEASTERN
WAYNE AND BOONE COUNTIES THROUGH 530 AM EST...
At 438 AM EST, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Madison to 6 miles
west of Harts to Debord. Movement was southeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mount Gay, Chapmanville, Van, Chauncey, Mount Gay-Shamrock, Stickney,
Sharples, Harts, Verdunville, Mallory, Switzer, West Logan, Arnett,
Naugatuck, Logan, Dingess, Amherstdale-Robine, Hinch, Man, and
Lenore.
This includes Route 119 between mile markers 1 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Flash Flood Watch remains in effect. Heavy downpours could cause
rapid rises in water. If rising water is observed, move to higher
ground. Do not drive into areas covered by water.
&&
LAT...LON 3756 8208 3756 8213 3759 8213 3762 8218
3765 8218 3763 8221 3766 8224 3768 8230
3774 8233 3776 8231 3781 8240 3788 8242
3794 8250 3804 8232 3813 8179 3780 8122
3772 8171 3754 8198 3755 8204 3753 8205
TIME...MOT...LOC 0938Z 302DEG 43KT 3809 8182 3801 8226 3785 8255
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
14Local storm report, Feb 6, 4:46 AM EST, 44 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
446 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 AM Flash Flood 1 SW Elkview 38.42N 81.49W
02/06/2025 Kanawha WV 911 Call Center
High water reported along Elk River Road.
&&Local storm report, Feb 6, 4:47 AM EST, 43 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
447 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 AM Flash Flood 5 SSW Sissonville 38.43N 81.67W
02/06/2025 Kanawha WV 911 Call Center
High water reported along Sissonville Drive.
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 2:14 AM EST | Areal Flood Warning | RLX | Cabell, Kanawha, Lincoln, Mason, Putnam, Wayne | 35 hr |
| Feb 6, 2:34 AM EST | Special Weather Statement | RLX | Cabell | 26 min |
| Feb 6, 2:48 AM EST | Flash Flood Warning | RLX | Cabell, Lincoln, Wayne | 6 hr |
| Feb 6, 3:05 AM EST | Flash Flood Warning | RLX | Kanawha, Lincoln, Putnam | 6 hr |
| Feb 6, 3:53 AM EST | Flash Flood Warning | RLX | Clay, Kanawha, Nicholas | 6 hr |
| Feb 6, 3:54 AM EST | Special Weather Statement | RLX | Lincoln | 51 min |
| Feb 6, 4:08 AM EST | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Raleigh | 37 min |
| Feb 6, 4:38 AM EST | Special Weather Statement | RLX | Boone, Logan, Mingo | 52 min |
| Feb 6, 5:40 AM EST | Special Weather Statement | RLX | McDowell, Raleigh, Wyoming | 50 min |
| Feb 6, 5:44 AM EST | Areal Flood Warning | RLX | Kanawha | 10 hr |
| Feb 6, 7:13 AM EST | Special Weather Statement | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 47 min |
| Feb 6, 7:21 AM EST | Areal Flood Warning | RLX | Randolph | 20 hr |
| Feb 6, 7:30 AM EST | Areal Flood Warning | RLX | Cabell, Calhoun, Jackson, Kanawha, Mason, Putnam and 2 more | 23 hr |
| Feb 6, 7:34 AM EST | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 26 min |
| Feb 6, 7:41 AM EST | Areal Flood Warning | RLX | Calhoun, Jackson, Mason, Ritchie, Wirt, Wood | 14 hr |
| Feb 6, 7:45 AM EST | Areal Flood Warning | RLX | Boone, Kanawha, Lincoln, Logan, Mingo, Wayne | 24 hr |
| Feb 6, 7:49 AM EST | Areal Flood Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Kanawha, Nicholas and 2 more | 12 hr |
| Feb 6, 7:51 AM EST | Areal Flood Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 4 more | 12 hr |
| Feb 6, 7:58 AM EST | Severe Thunderstorm Warning | RLX | Boone, Lincoln, Logan, Wayne | 32 min |
| Feb 6, 8:04 AM EST | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 26 min |
| Feb 6, 8:16 AM EST | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 29 min |
| Feb 6, 8:25 AM EST | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 35 min |
| Feb 6, 8:29 AM EST | Tornado Warning | RLX | Boone, Lincoln, Logan, Mingo | 31 min |
| Feb 6, 9:07 AM EST | Areal Flood Warning | RLX | Barbour, Harrison, Randolph, Upshur | 12 hr |
| Feb 6, 9:44 AM EST | Special Weather Statement | RLX | Mingo | 31 min |
| Feb 6, 10:00 AM EST | Areal Flood Warning | RLX | Clay, Kanawha, Nicholas | 6 hr |
| Feb 6, 10:00 AM EST | River Flood Warning | RLX | Upshur | 21 hr |
| Feb 6, 10:04 AM EST | Areal Flood Warning | RLX | Kanawha, Lincoln, Putnam | 12 hr |
| Feb 6, 10:07 AM EST | Areal Flood Warning | RLX | Nicholas, Pocahontas, Randolph, Webster | 12 hr |
| Feb 6, 10:15 AM EST | Areal Flood Warning | RLX | Boone, Fayette, Kanawha, Logan, McDowell, Mingo and 5 more | 9 hr |
| Feb 6, 10:50 AM EST | River Flood Warning | RLX | Barbour | 36 hr |
| Feb 6, 10:54 AM EST | River Flood Warning | RLX | Barbour | 28 hr |
| Feb 6, 11:36 AM EST | Areal Flood Warning | RLX | Wood | 6 hr |
| Feb 6, 12:27 PM EST | River Flood Warning | RLX | Gilmer | 16 hr |
| Feb 6, 1:05 PM EST | River Flood Warning | RLX | Clay, Kanawha | 7 hr |
| Feb 6, 1:09 PM EST | River Flood Warning | RLX | Nicholas, Webster | 7 hr |
| Feb 6, 1:13 PM EST | River Flood Warning | RLX | Kanawha | 15 hr |
| Feb 6, 1:34 PM EST | River Flood Warning | RLX | Pocahontas | 18 hr |
| Feb 6, 1:42 PM EST | Flood Watch | RLX | McDowell | 12 hr |
| Feb 6, 4:50 PM EST | Areal Flood Warning | RLX | Tyler | 6 hr |
| Feb 6, 6:53 PM EST | River Flood Warning | RLX | Barbour, Randolph | 12 hr |
Nearby
Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.